[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Hypo while driving

in response to hypo while driving-- I frequently become very sleepy and 
drowsy while driving and I knpw I'm heading for a low.  After getting the 
pump (3 months ago) I experience alor less of the lows.  I did purchase a 
Medic Alert bracelet from the company, Medic Alert, and It looks like 
jewelry.  I wear it all the time, just in case I can't speak for myself.  I 
feel more secure with this.  I had  "insulin pump " engraved on the flip side 
of the bracelet.  My mom , who is also a diabetic , with no hypo awareness 
did pass out on the side of the road and was found unconscious slumped over 
the steering wheel, witha lunchbag with food on the seat of the car.  It can 
happen so quickly,you may not have time to react. She's going on the pump 
this summer and I insisted she wear a bracelet, just in case.       Barb G.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml